# SDR F3LA2022111000145

- Difficulty date: September 13, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5348003022000
- Part serial: 81130763003202
- Condition: Corroded
- Location: Frms 64-65 S37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE NRB000859 AT CARGO COMPARTMENT. RH SIDE BETWEEN FR64 TO FR65 S-37 TO S-39 RIVETS WERE FOUND WITH CORROSION
CORRECTIVE ACTION REMOVED AND REPLACED CORRODED STRINGER FR64-FR65 S-39R P/N D5348003022000 S/N 81130763/003/2022#A IAW EA A2-53R-37286 STEPS 1 THRU 6 NO DEVIATIONS.
